Pacific Journal of Mathematics

On spaces whose Stone-Čech compactification is Oz.

Toshiji Terada

Article information

Source
Pacific J. Math., Volume 85, Number 1 (1979), 231-237.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784092

Mathematical Reviews number (MathSciNet)
MR571637

Zentralblatt MATH identifier
0436.54021

Subjects
Primary: 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)
Secondary: 54C45: $C$- and $C^*$-embedding

Citation

Terada, Toshiji. On spaces whose Stone-Čech compactification is Oz. Pacific J. Math. 85 (1979), no. 1, 231--237. https://projecteuclid.org/euclid.pjm/1102784092


Export citation

References

  • [1] A. V. Arhangeskii, Bicompact sets and the topology of spaces, Trans. Moscow Math. Soc, (1965), 1-62.
  • [2] R. L. Blair, Spaces in which special sets are z-embedded,Canad. J. Math., 28 (1976), 673-690.
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, 1960.
  • [4] D. Rudd, A note on zero-sets in the Stone-Cechcompactification, Bull. Austral. Math. Soc, 12 (1975), 227-230.
  • [5] E. G. Skljarenko, Some questions in the theory of bicompactifications, Izv. Akad. Nauk SSSR, 26 (1962), 427-452; Amer. Math. Soc. Transl. Ser., (2) 58 (1966), 216-244.
  • [6] T. Terada, Note on z-f C*-, and C-embedding,Sci. Rep. Tokyo Kyoiku Daigaku Sect. A, 13 (1975), 129-132.